Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2008

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | G | J | K | L | M | O | R | S | V
Number of items: 45.

A

Allen, Peter (2008) Covering two-edge-coloured complete graphs with two disjoint monochromatic cycles. Combinatorics, Probability and Computing, 17 (4). pp. 471-486. ISSN 0963-5483

Alpern, Steven (2008) Hide-and-seek games on a tree to which Eulerian networks are attached. Networks, 52 (3). pp. 162-166. ISSN 0028-3045

Alpern, Steven (2008) Line-of-sight rendezvous. European Journal of Operational Research, 188 (3). pp. 865-883. ISSN 0377-2217

Alpern, Steven, Baston, Vic and Gal, Shmuel (2008) Network search games with immobile hider, without a designated searcher starting point. International Journal of Game Theory, 37 (2). pp. 281-302. ISSN 0020-7276

Alpern, Steven, Fokkink, Robbert, Lindelauf, Roy and Olsder, Geert-Jan (2008) The “Princess and Monster” game on an interval. SIAM Journal on Control and Optimization, 47 (3). pp. 1178-1190. ISSN 0363-0129

Alpern, Steven and Katrantzi, Ioanna (2008) Equilibria of two-sided matching games with common preferences. European Journal of Operational Research, 196 (3). pp. 1214-1222. ISSN 0377-2217

Alpern, Steven and Prasad, V. S. (2008) MultiTowers, conjugacies and codes: three theorems in ergodic theory, one variation on Rokhlin's Lemma. Proceedings of the American Mathematical Society, 136 (12). pp. 4373-4383. ISSN 0002-9939

Alpern, Steven and Prasad, V. S. (2008) Rotational (and other) representations of stochastic matrices. Stochastic Analysis and Applications, 26 (1). pp. 1-15. ISSN 0736-2994

Anthony, Martin (2008) Aspects of discrete mathematics and probability in the theory of machine learning. Discrete Applied Mathematics, 156 (6). pp. 883-902. ISSN 0166-218X

B

Barbour, A. D. and Luczak, Malwina J. (2008) Laws of large numbers for epidemic models with countably many types. Annals of Applied Probability, 18 (6). pp. 2208-2238. ISSN 1050-5164

Barmpalias, George, Lewis-Pye, Andrew and Soskova, Mariya (2008) Randomness, lowness and degrees. Journal of Symbolic Logic, 73 (2). pp. 559-577. ISSN 0022-4812

Barmpalias, George, Lewis-Pye, Andrew and Stephan, Frank (2008) Π10 classes, LR degrees and Turing degrees. Annals of Pure and Applied Logic, 156 (1). pp. 21-38. ISSN 0168-0072

Bingham, N. H. and Ostaszewski, A. J. (2008) Generic subadditive functions. Proceedings of the American Mathematical Society, 136 (12). pp. 4257-4266. ISSN 0002-9939

Brightwell, Graham, Henson, Joe and Surya, Sumati (2008) A 2D model of causal set quantum gravity: the emergence of the continuum. Classical and Quantum Gravity, 25 (10). p. 105025. ISSN 0264-9381

Böttcher, Julia, Pruessmann, Klaas P., Taraz, Anusch and Würfl, Andreas (2008) Bandwidth, treewidth, separators, expansion, and universality. Electronic Notes in Discrete Mathematics, 31. pp. 91-96. ISSN 1571-0653

Böttcher, Julia, Schacht, Mathias and Taraz, Anusch (2008) Spanning 3-colourable subgraphs of small bandwidth in dense graphs. Journal of Combinatorial Theory, Series B, 98 (4). pp. 752-777. ISSN 0095-8956

Böttcher, Julia and Vilenchik, Dan (2008) On the tractability of coloring semirandom graphs. Information Processing Letters, 108 (3). pp. 143-149. ISSN 0020-0190

C

Cereceda, Luis, van den Heuvel, Jan and Johnson, Matthew (2008) Connectedness of the graph of vertex-colourings. Discrete Mathematics, 308 (5-6). pp. 913-919. ISSN 0012-365X

G

Gapeev, Pavel V. (2008) The integral option in a model with jumps. Statistics and Probability Letters, 78 (16). pp. 2623-2631. ISSN 0167-7152

Gapeev, Pavel V. and Jeanblanc, Monique (2008) On ltration immersions and credit events. CDAM Research Reports (LSE-CDAM-2008-07). CDAM, London, UK.

Gapeev, Pavel V. and Jeanblanc, Monique (2008) Pricing of contingent claims in a two-dimensional model with random dividends. . CDAM, London School of Economics and Political Science, London, UK.

Gapeev, Pavel V. and Küchler, U. (2008) On large deviations in testing Ornstein–Uhlenbeck-type models. Statistical Inference for Stochastic Processes, 11 (2). pp. 143-155. ISSN 1387-0874

Gossner, Olivier and Tomala, Tristan (2008) Entropy bounds on Bayesian learning. Journal of Mathematical Economics, 44 (1). pp. 24-32. ISSN 0304-4068

Gupta, Arvind, van den Heuvel, Jan, Manuch, Jan, Stacho, Ladislav and Zhao, Xiaohong (2008) On the complexity of ordered colorings. SIAM Journal on Discrete Mathematics, 22 (2). pp. 832-847. ISSN 0895-4801

J

Jack, Andrew, Johnson, Timothy and Zervos, Mihail (2008) A singular control model with application to the goodwill problem. Stochastic Processes and Their Applications, 118 (11). pp. 2098-2124. ISSN 0304-4149

Janson, Svante and Luczak, Malwina J. (2008) Susceptibility in subcritical random graphs. Journal of Mathematical Physics, 49. ISSN 0022-2488

Janson, Svante and Luczak, Malwina J. (2008) Symptotic normality of the k-core in random graphs. Annals of Applied Probability, 18 (3). pp. 1085-1137. ISSN 1050-5164

K

Kiesel, Rüdiger and Veraart, Luitgard A. M. ORCID: 0000-0003-1183-2227 (2008) A note on the survival probability in CreditGrades. Journal of Credit Risk, 4 (2). ISSN 1744-6619

L

Lasiecka, Irena, Maad, Sara and Sasane, Amol J. (2008) Existence and exponential decay of solutions to a quasilinear thermoelastic plate system. Nonlinear Differential Equations and Applications Nodea, 15 (6). pp. 689-715. ISSN 1021-9722

Lewis-Pye, Andrew (2008) On a question of Slaman and Groszek. Proceedings of the American Mathematical Society, 136 (10). pp. 3663-3668. ISSN 0002-9939

Lokka, A. and Zervos, Mihail (2008) Optimal dividend and issuance of equity policies in the presence of proportional costs. Insurance: Mathematics and Economics, 42 (3). pp. 954-961. ISSN 0167-6687

Luczak, Malwina J. (2008) Concentration of measure and mixing of Markov chains. Discrete Mathematics and Theoretical Computer Science. pp. 95-120. ISSN 1462-7264

M

Michael, Edwin, Malecela, Mwele, Zervos, Mihail and Kazura, James (2008) Global eradication of lymphatic filariasis: the value of chronic disease control in parasite elimination programmes. PLOS ONE, 3 (8). ISSN 1932-6203

Mortini, Raymond and Sasane, Amol J. (2008) On the pre-Bezout property of Wiener algebras of the disc and the half plane. New Zealand Journal of Mathematics, 38. pp. 45-55. ISSN 1179-4984

O

Ostaszewski, Adam and Gietzmann, Miles B. (2008) Value creation with Dye’s disclosure option: optimal risk-shielding with an upper tailed disclosure strategy. Review of Quantitative Finance and Accounting, 31 (1). pp. 1-27. ISSN 0924-865X

R

Rogers, L.C.G. and Veraart, Luitgard A. M. (2008) A stochastic volatility alternative to SABR. Journal of Applied Probability, 45 (4). pp. 1071-1085. ISSN 0021-9002

S

Sasane, Amol (2008) Noncoherence of a causal wiener algebra used in control theory. Abstract and Applied Analysis, 2008. pp. 1-13. ISSN 1085-3375

Sasane, Amol (2008) On the Krull dimension of rings of transfer functions. Acta Applicandae Mathematicae, 103 (2). pp. 161-168. ISSN 0167-8019

Schick, Thomas, Simon, Robert, Spiez, Stanislav and Torunczyk, Henryk (2008) A parametrized version of the Borsuk Ulam theorem. . London School of Economics and Political Science. (Submitted)

Simon, Robert Samuel, Spież, Stanisław and Torunczyk, Henryk (2008) Equilibria in a class of games and topological results implying their existence. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 102 (1). pp. 161-179. ISSN 1578-7303

Solymosi, József and Swanepoel, Konrad (2008) Elementary incidence theorems for complex numbers and quaternions. SIAM Journal on Discrete Mathematics, 22 (3). pp. 1145-1148. ISSN 0895-4801

Swanepoel, Konrad (2008) A new proof of Vázsonyi's conjecture. Journal of Combinatorial Theory, Series A, 115 (5). pp. 888-892. ISSN 0097-3165

Swanepoel, Konrad ORCID: 0000-0002-1668-887X and Villa, Rafael (2008) A lower bound for the equilateral number of normed spaces. Proceedings of the Mathematical Society, 136 (1). pp. 127-131. ISSN 0002-9939

V

van den Heuvel, Jan and Johnson, Matthew (2008) Transversals of subtree hypergraphs and the source location problem in digraphs. Networks, 51 (2). pp. 113-119. ISSN 0028-3045

von Stengel, Bernhard ORCID: 0000-0002-3488-8322 and Forges, Francoise (2008) Extensive-form correlated equilibrium: definition and computational complexity. Mathematics of Operations Research, 33 (4). pp. 1002-1022. ISSN 0364-765X

This list was generated on Thu Aug 13 21:50:32 2020 BST.